Sufficient Conditions for Dominance of Simply Related Prospects

Sufficient conditions for dominance of simply related prospects are developed for newly defined classes of limited-variation-in-risk-parameter utility functions. Necessary and sufficient conditions are given for classes of contant-risk-parameter utility functions. The latter include classes of quadratic, power and exponential utility functions. The conditions can be incorporated into easily implemented procedures for locating efficient prospects.


Issue Date:
1987-04
Publication Type:
Journal Article
PURL Identifier:
http://purl.umn.edu/12308
Published in:
Review of Marketing and Agricultural Economics, Volume 55, Number 01
Page range:
25-36
Total Pages:
12




 Record created 2017-04-01, last modified 2017-04-27

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)